2 doctors weighed in:

Suffered headaches and really bad migraines on the pill went off and never even got a headache have gone back on the pill and have headaches again?

2 doctors weighed in
Dr. Paul Grin
Pain Management
1 doctor agrees

In brief: The side effect

Sometimes medicines can cause headaches, especially if you use them regularly.
Often, if you stop taking the medicine your headache will go away. If you concerned that your headache is caused by a pill, talk with your doctor about your side effects. Do not stop taking the medicine until you have spoken with your doctor.

In brief: The side effect

Sometimes medicines can cause headaches, especially if you use them regularly.
Often, if you stop taking the medicine your headache will go away. If you concerned that your headache is caused by a pill, talk with your doctor about your side effects. Do not stop taking the medicine until you have spoken with your doctor.
Dr. Paul Grin
Dr. Paul Grin
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors